# SDR 2020F00211

- Difficulty date: April 9, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 112T3101
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N3021 DISCREPANCY: DURING "OK TO INSTALL" L/H AILERON FOUND CORROSION ON WING REAR SPAR UPPER CAP AT W.S.906.2 FWD OF AILERON I/B MOST HINGE FITTING. CORRECTIVE ACTION: REMOVED CORROSION ON L/H AILERON ON WING REAR UPPER SPAR CAP AT W.S. 906.2 FWD OF AILERON I/B MOST HINGE FITTING IAW SRM 57-51-02. MATERIAL 0.120, MATERIAL LOSS 0.050, REMAINING MATERIAL THICKNESS 0.070. FOUND TO BE OUT-OF-LIMITS IAW B767-200 SRM 57-51-02. REPAIRED IAW E.O.#19560.
